Fletcher, P (2001) Connectionist learning of regular graph grammars. Connection Science, 13 (2). 127 - 188. ISSN 0954-0091

[img]
Preview
Text
Connectionist learning of regular graph grammars (PFletcher).pdf

Download (715kB) | Preview
Item Type: Article
Uncontrolled Keywords: grammatical inference; graph grammars; neural networks; parallel parsing; regular grammars; stochastic grammars; symbol processing; unsupervised learning
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Related URLs:
Depositing User: Symplectic
Date Deposited: 19 Nov 2014 12:11
Last Modified: 13 Jul 2017 11:12
URI: http://eprints.keele.ac.uk/id/eprint/64

Actions (login required)

View Item View Item